# SDR MAL2008F00034

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 26,765 hours, 28,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B

## Discrepancy

ON OVERHEAD PANEL, THE L PITOT LIGHT ILLUMINATED INFLIGHT WITH AN ELECTRICAL BURNING SMELL ASSOCIATED.  RAN THE QRH AND SMELL PERSISTED.  DIVERTED TO FARGO AND EMERGENCY DECLARED.  DISCONNECTED BATTS AND CIRCUIT BREAKER J27 PULLED.  R&R THE LT CURRENT SENSOR PN OFF QR50V SN OFF C1-94907.  SN ON QR50V, SN ON CP-85534 IAW WITH THE SAAB 340 AMM 30-30-00-05.  DURING OPS CHECKS NO SMOKE OR BURNING SMELL NOTED.  RETURNED ACFT TO SERVICE FOR WORK PERFORMED.  CONNECTED BOTH BATTERIES.
